SciELO - Scientific Electronic Library Online

 
vol.20 número2ATTRACTORS POINTS IN THE AUTOSUBSTITUTIONTOPOLOGIES POLAIRES COMPATIBLES AVEC UNE DUALITÉ SÉPARANTE SUR UN CORPS VALUÉ NON-ARCHIMÉDIEN índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.20 n.2 Antofagasta ago. 2001

http://dx.doi.org/10.4067/S0716-09172001000200005 

RIGID SPHERICAL
HYPERSURFACES IN C2

Abdelaziz CHAOUECH
Université Abdelmalek Essaâdi, Maroc

 

 

Abstract

In this paper we describe explicity one class of real-analytic
hipersurfaces in C2
rigid and spherical at the origin.

 

 

References

[1] E Cartan., sur la géometrie pseudo-conforme des hypersurfaces de I'espace de deux variables complexes. Part I. Ann. Mat. 11, 17-90 (1932); or oeuvres complètes, vol.II, pp. 1231-1304. Paris: Gauthiers-Villars, (1953).        [ Links ]

[2] A. Chaouech., Auto-applications holomorphes propes des domaines polynômiaux rigides de C2. Publicacions Matemàtiques, Vol. 40, N1, pp. 41-66 (1996).        [ Links ]

[3] B. Coupet and A. Sukhov., Rigidity of algebraic CR structures and regularity of CR mappings, Prepint.        [ Links ]

[4] A. Isaev., Rigid spherical hypersuperfaces. Complex variables 31, pp. 141-163, (1996).        [ Links ]

[5] N. Stanton., A normal form for rigid hypersuperfaces in C2. American Journal of Mathematics 113, pp.877-910, (1991).        [ Links ]

[6] N. Stanton., Infinitesimal CR automorphisms of rigid hypersurfaces in C2. Journal of geometric analysis, Vol. 1, N. 3, pp.231-267, (1991).        [ Links ]

 

Received : March, 2001

 

Abdelaziz Chaouech

Université Abdelmalek Essaâdi

Faculté de Sciences

Département de Mathématiques & Informatiques

B. P. 21 21 Tétouan

Maroc

E-MAIL : chaouech@hotmail.com